# SDR SWAA2016052552110

- Difficulty date: April 27, 2016
- Submitted: May 25, 2016
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 59,143 hours, 46,190 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C25204
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER SKIN STATION RSS 254 AFT, FASTENER HOLE CRACKED.  REPAIRED SKIN IAW SRM & EA.
